DIFFERENTIAL FORMS ON STRATIFIED SPACES II


Gurer S. , Iglesias-Zemmour P.

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.99, no.2, pp.311-318, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1017/s000497271800134x
  • Title of Journal : BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.311-318

Abstract

We prove that, for conelike stratified diffeological spaces, a zero-perverse form is the restriction of a global differential form if and only if its index is equal to one for every stratum.